Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 140, NWS Tulsa, OK

May 10, 20154 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 10, 2015, 8:14 PM CDT for 4 counties in Oklahoma. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 10, 2015, 8:14 PM CDT (01:14 UTC)
Expired
May 10, 2015, 9:00 PM CDT
In force
46 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 40 km from the middle of the area, began a volume at 01:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 10, 8:32 PM CDTTSTM WND GST 60Shady Point, OK
May 10, 8:40 PM CDTTSTM WND GST 60Spiro, OKSOME BROKEN TREE LIMBS. TRAMPOLINE FLIPPED. OUT BUILDING DAMAGED.
May 10, 8:42 PM CDTTSTM WND GST 70Panama, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 12:58 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2015-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2015-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 263 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
1012 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
263 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

990 
WUUS54 KTSA 110114
SVRTSA
OKC061-077-079-135-110200-
/O.NEW.KTSA.SV.W.0140.150511T0114Z-150511T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
814 PM CDT SUN MAY 10 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA...
  NORTHERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA...
  SOUTH CENTRAL SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 900 PM CDT

* AT 812 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM KEOTA TO 6 MILES NORTH OF FANSHAWE TO FANSHAWE TO
  BENGAL...AND MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...KEOTA...MILTON...BOKOSHE...
  FANSHAWE...COWLINGTON...PANAMA...GANS...SPIRO...SCULLYVILLE...
  MULDROW...COTTONWOOD AND SHADY POINT.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 314 AND 322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3547 9456 3535 9453 3519 9453 3486 9466
      3483 9505 3492 9504 3505 9500 3526 9502
TIME...MOT...LOC 0114Z 230DEG 25KT 3522 9493 3504 9490
          3490 9493 3484 9505

HAIL...1.00IN
WIND...60MPH

$$
2 follow-up statements
771 
WWUS54 KTSA 110128
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SUN MAY 10 2015

OKC077-110138-
/O.CAN.KTSA.SV.W.0140.000000T0000Z-150511T0200Z/
LATIMER OK-
828 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3487 9492 3496 9491 3507 9491 3529 9495
      3547 9456 3535 9453 3519 9453 3486 9466
TIME...MOT...LOC 0128Z 233DEG 35KT 3528 9479 3516 9474
          3497 9476 3489 9483

$$

OKC061-079-135-110200-
/O.CON.KTSA.SV.W.0140.000000T0000Z-150511T0200Z/
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
828 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SEQUOYAH...NORTHERN LE FLORE AND EAST CENTRAL HASKELL COUNTIES UNTIL
900 PM CDT...

AT 827 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF BOKOSHE TO BOKOSHE TO LAKE WISTER
STATE PARK TO 5 MILES SOUTHWEST OF LAKE WISTER STATE PARK...AND
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IN OR NEAR THE PATH INCLUDE...COWLINGTON...WISTER...LAKE
  WISTER STATE PARK...PANAMA...SHADY POINT...POTEAU...SPIRO...GANS...
  HOWE...SCULLYVILLE...MULDROW AND COTTONWOOD

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 314 AND 322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3487 9492 3496 9491 3507 9491 3529 9495
      3547 9456 3535 9453 3519 9453 3486 9466
TIME...MOT...LOC 0128Z 233DEG 35KT 3528 9479 3516 9474
          3497 9476 3489 9483

HAIL...1.00IN
WIND...60MPH

$$
817 
WWUS54 KTSA 110150
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
850 PM CDT SUN MAY 10 2015

OKC061-110200-
/O.CAN.KTSA.SV.W.0140.000000T0000Z-150511T0200Z/
HASKELL OK-
850 PM CDT SUN MAY 10 2015

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL HASKELL COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3504 9461 3506 9473 3519 9469 3535 9482
      3547 9456 3535 9453 3519 9453
TIME...MOT...LOC 0150Z 233DEG 35KT 3544 9461 3531 9453
          3517 9453 3506 9459

$$

OKC079-135-110200-
/O.CON.KTSA.SV.W.0140.000000T0000Z-150511T0200Z/
LE FLORE OK-SEQUOYAH OK-
850 PM CDT SUN MAY 10 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
SEQUOYAH AND NORTH CENTRAL LE FLORE COUNTIES UNTIL 900 PM CDT...

AT 847 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MULDROW TO 5 MILES NORTHEAST OF SPIRO TO CAMERON TO
POTEAU...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...COTTONWOOD

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 315 AND 322.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3504 9461 3506 9473 3519 9469 3535 9482
      3547 9456 3535 9453 3519 9453
TIME...MOT...LOC 0150Z 233DEG 35KT 3544 9461 3531 9453
          3517 9453 3506 9459

HAIL...1.00IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 6:50 PM CDT, 1 hour 24 minutes earlier.

Area forecast discussion, May 10, 6:50 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
650 PM CDT SUN MAY 10 2015

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS AND ASSOCIATED
LOWER CEILINGS AND VISIBILITIES WILL CONTINUE IN ADVANCE OF A
COLD FRONT THAT WILL MOVE SOUTHEAST ACROSS THE AREA THIS EVENING
AND OVERNIGHT. ONCE THE FRONT PASSES...WINDS WILL SHIFT TO THE
NORTH TO NORTHWEST AND VFR CONDITIONS WILL PREVAIL FOR THE REST OF
THE FORECAST PERIOD.

&&

.PREV DISCUSSION... /ISSUED 327 PM CDT SUN MAY 10 2015/

DISCUSSION...
AIR-MASS CONTINUES TO SLOWLY DESTABILIZE BEHIND DEPARTING MCS FROM
THIS MORNING. SIGNIFICANT/MAJOR FLOODING ONGOING AND THIS WILL
LIKELY CONTINUE INTO THE OVERNIGHT HOURS AS CONVECTION SPREADS
INTO SOUTHEAST OKLAHOMA FROM THE SOUTH WITH ADDITIONAL THUNDERSTORMS
DEVELOPING ALONG APPROACHING FRONT.

MARGINAL SURFACE BASED INSTABILITY WILL LIMIT A MORE WIDESPREAD
SEVERE EVENT...HOWEVER AREA WILL CONTINUE TO SEE A LIMITED THREAT
FOR HAIL/DAMAGING WINDS. IN ADDITION...WIND FIELDS WILL REMAIN
STRONG ENOUGH TO SUPPORT AN ISOLATED TORNADO THREAT THROUGH THE
EVENING HOURS. STORMS WILL LIKELY BEGIN TO SHIFT EAST OF THE AREA
LATE TONIGHT INTO MONDAY MORNING...HOWEVER AREAL FLOODING AND
ESPECIALLY RIVER FLOODING WILL CONTINUE.

BRIEF BREAK IN THE ACTIVE WEATHER EXPECTED MON/TUE BEHIND THE
FRONT AS WEAK SURFACE HIGH PRESSURE BUILDS INTO THE REGION. ANOTHER
UPPER DISTURBANCE WILL MOVE OUT OF THE DESERT SOUTHWEST ON WEDNESDAY
WITH ELEVATED SHOWERS/THUNDERSTORMS SPREADING BACK ACROSS MUCH OF
EASTERN OKLAHOMA AND POSSIBLY NORTHWEST ARKANSAS.  LINGERING
PRECIP CHANCES WILL CONTINUE INTO NEXT WEEKEND AS SEVERAL WEAK
UPPER WAVES TRAVERSE THE AREA IN STRONGER SOUTHWEST FLOW ALOFT.

SHORT TERM...SOUTHEAST OKLAHOMA COUNTIES...SOUTH OF INTERSTATE 40
WILL BE ADDED TO TORNADO WATCH 157...WHICH IS IN EFFECT THROUGH
900 PM. THE REMAINDER OF TORNADO WATCH 154 WILL BE CANCELED
SHORTLY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

AVIATION...05
Hazardous weather outlook, May 10, 5:18 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SUN MAY 10 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
518 PM CDT SUN MAY 10 2015

...LIFE THREATENING FLASH FLOODING AND SEVERE WEATHER TO CONTINUE
   THIS AFTERNOON INTO TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SHOWERS AND THUNDERSTORMS FROM SOUTHEAST OKLAHOMA AND WEST CENTRAL
ARKANSAS MAY INCREASE IN INTENSITY THIS EVENING AND WILL POSE A
RISK FOR LARGE HAIL AND DAMAGING WINDS. AN ISOLATED TORNADO WILL
ALSO BE POSSIBLE. THUNDERSTORMS ARE ALSO FORMING ALONG A COLD
FRONT ENTERING NORTHEAST OKLAHOMA...AND A FEW OF THESE STORMS MAY
BECOME SEVERE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS
BEING THE MAIN THREAT IN THIS AREA.

THE MOST SIGNIFICANT CONCERN WILL BE LIFE THREATENING FLASH
FLOODING THAT IS EXPECTED TO CONTINUE AS THUNDERSTORMS WITH HEAVY
RAINFALL PERSIST ALONG AND AHEAD OF THE SLOW MOVING COLD FRONT
THROUGH TONIGHT. THE WORST FLOODING WILL OCCUR IN AREAS THAT HAVE
ALREADY SEEN 8 TO 10 INCHES OF RAINFALL OVER THE PAST FEW DAYS.
AN ADDITIONAL 2 TO 3 INCHES WILL BE POSSIBLE THROUGH TONIGHT WITH
LOCALLY HIGHER AMOUNTS WHERE STORMS MOVE ACROSS THE SAME AREAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING MONDAY MORNING ACROSS PARTS OF FAR
SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...BEFORE THE DRIER AIR
BEHIND THE COLD FRONT FULLY MOVES INTO THAT PART OF THE REGION.
MOST OF MONDAY AND TUESDAY SHOULD BE DRY.

THUNDERSTORM POTENTIAL WILL INCREASE TUESDAY NIGHT AND INTO
WEDNESDAY AS MOISTURE RETURNS NORTH. AT LEAST LOW CHANCES FOR
THUNDERSTORMS WILL PERSIST THROUGH THE REST OF THE WORK WEEK AND
INTO NEXT WEEKEND...BUT THE OVERALL SEVERE WEATHER THREAT SHOULD
REMAIN LIMITED AT BEST.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 10, 3:08 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 AM     TSTM WND DMG     MCALESTER               34.93N 95.77W
05/10/2015                   PITTSBURG          OK   PUBLIC

            EXTENSIVE TREE DAMAGE FROM THUNDERSTORM WINDS. SOCIAL
            MEDIA REPORT WITH PICTURES.

&&

SFP
Special weather statement, May 10, 4:10 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
410 PM CDT SUN MAY 10 2015

OKZ073-102145-
PITTSBURG OK-
410 PM CDT SUN MAY 10 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     WESTERN PITTSBURG

AT 410 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF ASHLAND TO 24 MILES SOUTH OF
ASHLAND...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...KIOWA...PITTSBURG...ASHLAND...
SAVANNA...HAYWOOD AND ARPELAR.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3460 9589 3468 9589 3468 9609 3468 9610
      3486 9610 3488 9609 3516 9582 3459 9581
      3458 9582 3459 9588
TIME...MOT...LOC 2110Z 224DEG 36KT 3472 9615 3444 9617
Local storm report, May 10, 7:31 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 AM     TSTM WND DMG     6 S WILBURTON           34.83N 95.31W
05/10/2015                   LATIMER            OK   PUBLIC

            TREE DAMAGE. LARGE LIMBS BROKEN. NEAR INTERSECTION OF
            HIGHWAY 1 AND HIGHWAY 2.

0938 AM     TSTM WND DMG     WILBURTON               34.92N 95.31W
05/10/2015                   LATIMER            OK   LAW ENFORCEMENT

            NUMEROUS TREES AND SOME POWER LINES DOWNED IN WILBURTON.
            AT LEAST ONE POWER POLE WAS LEANING SIGNIFICANTLY.

0945 AM     TSTM WND DMG     1 W KINTA               35.12N 95.26W
05/10/2015                   HASKELL            OK   EMERGENCY MNGR

            TREES AND POWER POLES DOWN.

1100 AM     FLASH FLOOD      EUFAULA                 35.29N 95.58W
05/10/2015                   MCINTOSH           OK   PUBLIC

            RECREATIONAL AREA FLOODED IN EUFAULA. SOCIAL MEDIA. IMAGE
            SHOWED BASEBALL FIELD AND SURROUNDING AREA UNDER UP TO A
            FOOT OF WATER.

0400 PM     FLASH FLOOD      MULBERRY                35.50N 94.05W
05/10/2015                   CRAWFORD           AR   PUBLIC

            MULBERRY RIVER OUT OF ITS BANKS. NEAR SILVER BRIDGE. VIA
            SOCIAL MEDIA.

0710 PM     HAIL             6 W OCTAVIA             34.53N 94.81W
05/10/2015  E1.00 INCH       LE FLORE           OK   PUBLIC

            PENNY TO QUARTER SIZE HAIL

&&

SAA
Local storm report, May 10, 7:44 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
744 PM CDT SUN MAY 10 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TORNADO          S DAMON                 34.85N 95.31W
05/10/2015                   LATIMER            OK   BROADCAST MEDIA

            REPORTED TORNADO DAMAGE CROSSING HIGHWAY 2...NEAR
            INTERSECTION WITH HIGHWAY 1...SOUTH OF DAMON. LOCATION
            ESTIMATED. LARGE TREES BLOWN DOWN. WIDTH OF DAMAGE ABOUT
            50 YARDS AT THE HIGHWAY.

&&

SAA

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 7:01 PM CDTSevere Thunderstorm WarningTSALeFlore44 min
May 10, 7:21 PM CDTTornado WarningTSAHaskell, Latimer39 min
May 10, 7:30 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
May 10, 7:55 PM CDTTornado WarningTSAHaskell, Latimer, LeFlore20 min
May 10, 8:21 PM CDTTornado WarningTSALeFlore39 min
May 10, 8:28 PM CDTSpecial Weather StatementTSAPushmataha47 min
May 10, 8:30 PM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah6 hr
May 10, 8:38 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah52 min
May 10, 9:07 PM CDTSpecial Weather StatementTSALatimer38 min
May 10, 11:55 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
May 11, 2:28 AM CDTFlash Flood WarningTSAHaskell, LeFlore, Sequoyah3 hr
May 11, 4:20 AM CDTRiver Flood WarningTSASequoyah28 hr
May 11, 1:51 PM CDTAreal Flood WarningTSAAdair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 6 more24 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.